# SDR 2000ZZZX469

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45888
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 52
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND THE FOLLLOWING:  CORROSION DAMAGE LEFT FUSELAGE ABOVE NLG DOOR AT STA 52.00.  REPAIRED CORROSION DAMAGE IAW SRM 53-2-1.  (X)
